# SDR A6WA201240604

- Difficulty date: May 19, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 22,249 hours, 21,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 589 To 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT LBL 27 AT FS 589 HAS CORROSION AROUND NUTPLATES.  R & R LBL27 FROM FS 589 TO FS 610 AND BLEND 2 SPOT AT FS 615 AND INSTALLING 2 EA SHIMS AND DOUBLERS IAW REO 601R-53-61-4517.
